# SDR AALA2019121769032

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,920 hours, 21,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT SERVICE DOOR DAMPENER RUSTED, MARKED RJ-041. REPLACED DOOR DAMPENER PER E190 AMM 52-42-27 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
